# SDR ASAA2020010631750

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,325 hours, 14,863 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING INLET INSPECTION #2 ENGINE TC 78472000 FOUND AFT ACOUSTICAL PANEL #6 POSITION DELAMINATED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE AFT ACOUSTICAL PANEL #6 POSITION REFB737-800  AMM 72-23-02/400
